Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are respiratory problems associated with Botox injections?

hi i get botox injections in my bladder for incontnance after getting a bladder sling removed. I have never had any problems with my lungs other than using an inhaler on an occacion maybe 1 or 2 times a month if that. I had an injection on 3/22. on last monday it felt like i was coming down with a cold/flu. by wednesday I was gurgling in my lungs so bad i could hardly breathe. I came to the ER on friday and have been here since! I have been on iv steriods and 6 breathing treatments aday. i am still having some respritory problems. hopefully i can go home tomorrow. do you think there may be a connection to the botox injection? I did read that those symptoms could be a possible side effect even weeks after the intitial injection. this is my second injection too. the first was given when the sling was removed.
Thu, 20 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Botox injection does not cause respiratory problems.
If symptoms are severe you can consult a pulmonologist and get evaluated.

Hope I have answered your query.
Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Are respiratory problems associated with Botox injections?

Hello, Botox injection does not cause respiratory problems. If symptoms are severe you can consult a pulmonologist and get evaluated. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician